# SDR TU32003F00004

- Difficulty date: March 18, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- Engine: Allsn 250C30
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310503101
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,469 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER DEBONDED BEYOND LIMITS.
